Advanced Search
MyIDEAS: Login to save this article or follow this journal

A Consumption-Growth Linear Relation: Comment

Contents:

Author Info

  • Bellino, Enrico
  • Femminis, Gianluca

Abstract

In a recent article Hosoda analyzes the relation between per capita consumption and growth rate in a Sraffian scheme where capitalists and workers have different patterns of consumption. He claims that this relation can be increasing and that this "anomaly does not disappear even if we choose Sraffa's Standard commodity as a numeraire" (p. 336). By using a result obtained by Pasinetti the authors find that, even in the case considered by Hosoda, it is always possible to obtain a linear decreasing ratios between growth rate and consumption share in national income by evaluating quantities at the appropriate system of prices, those corresponding to the maximum rate of profit (Pasinetti's "standard prices"). Copyright 1991 by Oxford University Press.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Oxford University Press in its journal Cambridge Journal of Economics.

Volume (Year): 15 (1991)
Issue (Month): 4 (December)
Pages: 475-79

as in new window
Handle: RePEc:oup:cambje:v:15:y:1991:i:4:p:475-79

Contact details of provider:
Postal: Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK
Fax: 01865 267 985
Email:
Web page: http://www.cje.oupjournals.org/

Order Information:
Web: http://www.oup.co.uk/journals

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:oup:cambje:v:15:y:1991:i:4:p:475-79. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.